# SDR SWAA2022081230602

- Difficulty date: July 19, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 27,400 hours, 12,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN; STA.947.5 +2 LBL 52; HARD POINT FITTING ON INTERCOSTAL HAS AREA OF CORROSION. / [01] REMOVED CORROSION ON INTERCOSTAL AT STATION 947.5 + 2 LBL 52; REMOVED 0.047? OF 0.215? FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1;[02] VERIFIED DAMAGE REMOVAL IS OUT OF LIMITS.;[03] LOCATED/DRILLED FASTENER HOLES IN REPLACEMENT INTERCOSTAL AND INSTALLED NUT-PLATES IAW SRM 51-40-02.;[04] R/R INTERCOSTAL IAW SRM 51-40-02.;[05] R/R INTERCOSTAL IAWSRM 51-40-02.;[06] C/W INSPECTION R/R INTERCOSTAL IAW SRM 51-40-02.
